# SDR CALA2011071800498

- Difficulty date: July 18, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 25,453 hours, 8,643 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 417A54609
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FWD GALLEY LIGHT INOP BURNING SMELL NOTED AND THEN LIGHT BURNED OUT.  REMOVED AND REPLACED FWD AREA GALLEY LIGHT ASSY.  OPS GOOD.
